MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. - APEX APEX®; APEX, SCDM CONTROL MODULE, WIN-10

B. BRAUN MEDICAL INC. - APEX APEX®; APEX, SCDM CONTROL MODULE, WIN-10
Catalog Number 601237
Medical Device Problem Codes Application Program Problem: Dose Calculation Error (1189); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: health professional team noticed that there have been a handful of orders being pumped at bbmus # (b)(4) that are having a discrepancy of exactly 13mls for line 1 (sterile water) of what is ordered and what is pumped.Health professional was informed that an error occurred on that pump a little after lunch (1pm) that caused them to restart the pump.The time stamps of some impacted bags are 2:34pm and 3:08pm.
 
Additional Manufacturer Narrative
This complaint has been identified as b braun medical internal complaint number (b)(4).The actual device involved in the reported incident was not returned for evaluation.The logs were provided for review.Prior to 12:59, the customer loaded a template overtop of a setup where there is a non-ui buffer of station 1 on the micro side (13 ml).That new template does not have the ui buffer, but it seems the user may not know this, since it seems to be withholding 13 ml from station 1 for a ui buffer that is never actually executed.The issue was replicated by the investigation team and the issue will be addressed in the upcoming software release.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
APEX®
Common Device Name
APEX, SCDM CONTROL MODULE, WIN-10
Manufacturer (Section D)
B. BRAUN MEDICAL INC. - APEX
1601 wallace drive
suite 150
carrollton TX 75006
Manufacturer (Section G)
B. BRAUN MEDICAL INC. - APEX
1601 wallace drive
suite 150
carrollton TX 75006
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22461190
Report Number2521402-2025-00155
Device Sequence Number20835915
Product Code NEP
UDI-Device Identifier04046955589524
UDI-Public(01)04046955589524(11)210525
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number601237
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown